# SDR AALA202510094414

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 68,779 hours, 28,789 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17DEF OVERWING EMERGENCY EXIT DOOR HAS ESCAPE GRAB HANDLE IS FALLING DOWN. RESECURED GRAB HANDLE FOR OVERWING. PER AMM 52-20-01.
